Side effects from RCHOP a year after treatment

endurer
endurer Member Posts: 1 Member

Hi I'm new to posting but here goes. Last April through July I went through 6 rounds of RCHOP for non Hodgkin's lymphoma. The treatment was effective and as of last scan no active disease present. I'm grateful for that but for several months now I have been dealing with occasional waves of nausea, joint pain that doesn't quit, cognitive issues and extreme fatigue. I have MS and have dealt with bad fatigue for years but this is a whole new level! Thanks for listening and I welcome any insights or shared experience.

Comments

  • po18guy
    po18guy Member Posts: 1,370 Member

    Sorry to hear of this. A cancer diagnosis and the months of treatment can be extremely stressful. Each of us deals with it differently. Many suffer from a form of PTSD when all is said and done. It seems to me that the primary lingering physical effects of treatment are fatigue and perhaps some neuropathy. These tend to resolve over time, but other effects may be from the psychological stress of it all. Have you contacted the cancer center where you were treated? Virtually all of them have resources, including seminars, referrals to counseling and other resources for patients as well as those in remission. The Leukemia and Lyphoma Society, in particular, have programs to help deal with all aspects related to cancer and treatment. You might consider reaching out to them.